MathSciNet Relay Station
MathSciNet bibliographic data
MR2105684 54H25 (47H10 47S50 54E70)
Singh, Bijendra; Jain, Shishir A fixed point theorem in Menger space through weak compatibility. J. Math. Anal. Appl. 301 (2005), no. 2, 439–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement